Generalized fractional calculus of the multiindex Bessel function

Volume 1, Issue 1, pp 26--32 http://dx.doi.org/10.22436/mns.01.01.03 Publication Date: October 22, 2017

Authors

D. L. Suthar - Department of Mathematics, Wollo University, Dessie, Ethiopia.
S. D. Purohit - Department of HEAS (Mathematics), Rajasthan Technical University, Kota 324010, Rajasthan, India.
R. K. Parmar - Department of Mathematics, Government College of Engineering and Technology, Bikaner-334004, India.


Abstract

The present paper is devoted to the study of the fractional calculus operators to obtain a number of key results for the generalized multiindex Bessel function involving Saigo hypergeometric fractional integral and differential operators in terms of generalized Wright function. Various particular cases and consequences of our main fractional-calculus results as classical Riemann-Liouville and Erde´lyi-Kober fractional integral and differential formulas are deduced.


Keywords


References

[1] J. Choi, P. Agarwal, A note on fractional integral operator associated with multiindex Mittag-Leffler, Filomat, 30 (2016), 1931–1939.
[2] A. Erdélyi, W. Magnus, F. Oberhettinger, F. G. Tricomi, Higher Transcendental Functions, Vol. I, Mc Graw-Hill, New York, (1953).
[3] A. Erdélyi, W. Magnus, F. Oberhettinger, F. G. Tricomi, Higher Transcendental Functions, Vol. III, Mc Graw-Hill, New York, (1955).
[4] A. A. Kilbas, H. M. Srivastava, J. J. Trijullo, Theory and application of fractional differential equations, Elsevier, North- Holland Mathematics studies 204, Amsterdam, London, New York and Tokyo, (2006).
[5] F. W. L. Olver, D. W. Lozier, R. F. Boisvert, C. W. Clark, NIST Handbook of Mathematical Functions, Cambridge University Press, Cambridge, (2010).
[6] M. Saigo, A remark on integral operators involving the Gauss hypergeometric functions, Math. Rep. Kyushu Univ., 11 (1978), 135–143.
[7] S. G. Samko, A. A. Kilbas, O. I. Marichev, Fractional integrals and Derivatives - Theory and Applications, Gordon and Breach, Longhorne, Penn., USA, (1993).
[8] H. M. Srivastava, J. Choi, Zeta and q-Zeta functions and Associated Series and Integrals, Elsevier Sciences Publishers, Amsterdam, London and New York, (2012).
[9] G. N. Watson, A Treatise on the Theory of Bessel functions, 2nd edi., Cambridge Mathematical Library Edition, Cambridge University Press, Cambridge, (1995).
[10] E. M. Wright, The asymptotic expansion of the generalized hypergeometric functions, J. London Math. Soc., 10 (1935), 286–293.
[11] E. M. Wright, The asymptotic expansion of integral functions defined by Taylor series, Philos. Trans. Roy. Soc. London, 238 (1940), 423–451.
[12] E. M. Wright, The asymptotic expansion of the generalized hypergeometric function II, Proc. London Math. Soc., s2-46 (1940), 389–408.